# SDR AU010264

- Difficulty date: March 23, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 6078T55P18
- Condition: Leaking
- Location: Rt Engine
- Part time: 2,593 cycles
- Component: Ge
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE FUEL CONTROL UNIT LEAKING FROM THE AREA OF THE THROTTLE CONTROL INPUT ARM.
